# SDR DALA2015071804468

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER DOUBLER, THE AREA OF RADIO ALTIMETER ANTENNA BS 640 BETWEEN  LONGERON 29 - 30L.  DOUBLER WAS REPLACED IAW SRM 51-30-5, 51-30-2 AND DWG 5936004, REV AM.
